advertisement
Question
Posted by: SANDY | 2008/11/05

WORRIED

i have been on the pill for 4 nd a half years i recently stopped the pill for just over a month now,3 weeks after i stopped i got my period for 6 days and the bleeding was heavy.

ever since then i have not got my period,i have been safe during
sex,i have also taken 3 pregnancy tests all were negative.
wat could be the problem nd wat should i do.

can all 3 pregnancy tests be in correct?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Sandy

You'll have to see your doctor for a proper evaluation, and treatment should it be needed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement